# SDR DALA2015071704436

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 62,920 hours, 45,156 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 5910414504
- Part serial: 49520
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR GEARED TAB, DENTED ON UPPER SURFACE.  THE TAB WAS REPAIRED IAW SRM 55-04.
